MAUDE Adverse Event Report: NUVASIVE INC. NUVASIVE ATTRAX PUTTY; FILLER, BONE VOID, CALCIUM COMPOUND

NUVASIVE INC. NUVASIVE ATTRAX PUTTY; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 5015010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The attrax putty 10cc unit, (b)(4), was not returned to globus for evaluation however images were supplied that clearly demonstrated migration from the surgical site and the potential infection excipient mixed with the attrax as it was removed from the patient.It is not possible to determine if the unit was directly connected to the observed infection.No new harm event or adverse trend identified with the reported event.Additionally, based on the risk level estimated for this product, this complaint does not justify the need for new or additional risk evaluation.
 
Event or Problem Description
It was reported that the attrax putty migrated post operatively, the site was also discovered to be infected when the putty was removed.

Brand Name
NUVASIVE ATTRAX PUTTY
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
NUVASIVE INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22882770
Report Number2031966-2025-00102
Device Sequence Number15668799
Product Code MQV
UDI-Device Identifier00887517241566
UDI-Public887517241566
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151584
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5015010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown